# SDR MALA965065

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Sensor
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3048 - AFTER TAKEOFF FROM DTW, THE RIGHT OIL TEMPERATURE DROPPED TO 40 DEGREES CELSIUS.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTION, THE RIGHT OIL TEMP BULB WAS REPLACED.  ALL CHECKS SATISFACTORY.  (M)
